# SDR COEA2017101833804

- Difficulty date: October 18, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: S5751052020200
- Condition: Corroded
- Location: Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 600053 HEAVY CHECK COE/MINOR REPAIR: PANEL 631AB OUTBOARD ROLLER BRACKET HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED BRACKET WITH OEM PART.
